# SDR SWAA030933

- Difficulty date: April 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 40,660 hours, 40,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT OUTBOARD AFT T/E FLAP DELAMINATED ON BOTTOM SURFACE.  REMOVED AND REPLACED RT OUTBOARD AFT T/E FLAP PER MM.
